# SDR U2RA201809250008

- Difficulty date: September 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 65B15964U82
- Condition: Cracked
- Location: Rt Wing
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE CAVITY PANEL SUPPORT BEAM AFT END ATTACH BRACKET CRACKED.  REPLACED BRACKET PER STRUCTURAL REPAIR MANUAL 51-10-02 AND 51-40-02.
